# SDR 96FDEA01029

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouges
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES IN STR 7L BS 720B PLUS 15.  GOUGES IN STR 7L OUT OF LIMITS, FABRICATED AND INSTALLED REPAIR PARTS PER FEDEX SRM 53-10-3.
